Volume 3, Issue 5
Dependence Analysis of the Solutions on the Parameters of Fractional Delay Differential Equations

Shuiping Yang ,  Aiguo Xiao and Xinyuan Pan

10.4208/aamm.10-m1045

Adv. Appl. Math. Mech., 3 (2011), pp. 586-597.

Preview Full PDF BiBTex 1 263
  • Abstract

In this paper, we investigate the dependence of the solutions on the parameters (order, initial function, right-hand function) of fractional delay differential equations (FDDEs) with the Caputo fractional derivative. Some results including an estimate of the solutions of FDDEs are given respectively. Theoretical results are verified by some numerical examples.

  • History

Published online: 2011-03

  • Cited by